MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, STRAIGHT; NEEDLE HOLDER, REUSABLE

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, STRAIGHT; NEEDLE HOLDER, REUSABLE
Model Number WA64700A
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that there was bending of the tip.The issue was found upon installation.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information and results of the final investigation.Please see updates to d9, h2, h6, and h11.The device was not returned to olympus for inspection; therefore, the reportable malfunction was not confirmed.Based on the results of the investigation, the root cause of the reportable malfunction could not be determined as there was no product returned.The event can be detected/prevented by following the instructions for use which state: chapter5.1 assembly caution risk of damaging the instrument make sure to turn the jaws insert until it stops during assembly of the needle holder as described above.If the jaws insert is not securely attached to the handle, the jaws insert will be overstressed during use and may be damaged should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
There is no new information provided by the customer.

Brand Name
JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, STRAIGHT
Common Device Name
NEEDLE HOLDER, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21446842
Report Number9610773-2025-01280
Device Sequence Number7196213
Product Code GCJ
UDI-Device Identifier04042761031097
UDI-Public04042761031097
Combination Product (Y/N)N
PMA/510(K) Number
K923982/ K91
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64700A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown